MAUDE Adverse Event Report: ConvaTec Ltd KALTOSTAT; Dressing, Wound, Hydrophilic

ConvaTec Ltd KALTOSTAT; Dressing, Wound, Hydrophilic
Model Number 168212
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that dressings were found not completely sealed.It was unknown whether the product was used on patient or not.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Mdr / device 1 of 2 e1: (b)(6) based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.

Brand Name
KALTOSTAT
Common Device Name
Dressing, Wound, Hydrophilic
Manufacturer (Section D)
ConvaTec Ltd
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
ConvaTec Ltd
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50471902
Report Number1000317571-2026-00293
Device Sequence Number9898443
Product Code NAC
UDI-Device Identifier00768455122790
UDI-Public00768455122790
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number168212
Device Lot Number5C02327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown